# SDR HEEA060762

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9429100135
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR HAS NO DIGITAL READ-OUT.
